MathSciNet Relay Station
MathSciNet bibliographic data
MR2177157 62L20 (90C15)
Andrieu, Christophe; Moulines, Éric; Priouret, Pierre Stability of stochastic approximation under verifiable conditions. SIAM J. Control Optim. 44 (2005), no. 1, 283–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement